# SDR SCNA20170201002

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HOUSING AND LOOK DOWN LIGHT/LENS ABOVE L1 DOOR BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT HOUSING AND LOOK DOWN LIGHT LENSE ABOVE L1 DOOR. OP CHECKED GOOD.
